Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

123 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes hallucinations and bloody diarrhea while on Wellbutrin, Vistaril, Remeron and Celexa?

was recently put on meds for panic attacks/depression, I was also suicidal. The meds are - wellbutrin, vistaril, Valium, remeron and another I think celexa?? I m hallucinating right now, hearing talking, shadows all around me. I just ran to bathroom with diarrhea full of blood now deep in my stomach hurts so bad. What is happening to me. I was also very suicidal today, more so than ever because I actually had it planned out, I even made up will to ensure my kids were taken care of.
Thu, 28 Jun 2018
Report Abuse
Psychiatrist 's  Response
Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

The medications you are currently​ using are included in polypharmacy, three different anti depressants. It may affect your body in general.

You are hallucinating, so antipsychotics should be started. Consult your Psychiatrist as early as possible and tell him about your experience of hallucinations. Medications need to changed if you are truly hallucinating.

Take help of your family members or friends.

I hope I have answered your query. Feel free to ask further questions.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

i have been taking 200mg celebrex twice a day for about 2 weeks for lower back pain. yesterday and today i have had weird looking, i think bloody diarrhea that smells really bad. i have stopped taking as of ladt dose this morning. Do i need to call Dr. or should symptoms clear up?

doctor1 MD

I was taking small dose of Pepto-Bismol (1 per day) as a preventative for travelers diarrhea while I was in Egypt for two weeks. I never had any trouble. I stopped two days after I returned. Two days later I began to have ground glass abdominal cramps with occasional bloody diarrhea. By two days later (Saturday) it seemed to be getting better, but this morning I had bloody diarrhea again. Could this be a reaction to using or stopping Pepto-BIsmol? I have a rather delicate intestinal system, with non-celiac gluten sensitivity and dairy sensitivity, both of which cause diarrhea, but was able to meet my dietary needs on my trip. On the other hand, could it be an Egyptian bug that the Pepto-Bismol was holding off and came out when I stopped it?

doctor1 MD

My husband has been having bloody dirreahea lately and he s not sure what s causing it. He says he doesn t have any pain of any kind. He hasn t eaten anything unusual or been anywhere. He has been under a lot of stress lately with work and his mother recently passing.